# SDR USAA2012052300006

- Difficulty date: May 22, 2012
- Submitted: May 25, 2012
- Operation: Air carrier
- Aircraft: N703UW
- Make and model: Airbus A319-112
- Aircraft serial: 904
- Aircraft time: 37,719 hours, 20,861 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

C11 CHECK - LEFT FORWARD CLOSET EMERGENCY PATHWAY LIGHT INOPERATIVE.  RE-SECURED LAMP MODULE WIRE 361WLI IN SPLICE 7441VS A SIDE.  EMERGENCY PATHWAY LIGHT CHECKS NORMAL IAW A319 AW M 33-51-06.
